MAUDE Adverse Event Report: ARTHREX, INC. Ø7X 20MM PEEK IF SCRW NON-VENTED; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE

ARTHREX, INC. Ø7X 20MM PEEK IF SCRW NON-VENTED; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Model Number Ø7X 20MM PEEK IF SCRW NON-VENTED
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/23/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On (b)(6) 2021, it was reported by a facility representative via e-mail that a ar-4020p-07 fastthread broke.This occurred on 11/23/2021 during a btb autograft acl reconstruction.Once the graft passed the pencil dilator was used and then the peek fast thread screw was brought in.The screw broke in half while being screwed in.All broken fragments were retrieved, and the procedure was completed successfully using a ar-1370e.The patient had hard bone quality.There was no effect to the patient reported.Additional information requested.Additional information provided on 11/24/2021 : the bone was prepped using 2.4 pin from ar-1898s, followed by 1409lp, then ar-1845 notcher, after graft passed 1.1 nitinol wire placed ar-1377c-07 dilator used then screw placed over nitinol wire.

Brand Name
Ø7X 20MM PEEK IF SCRW NON-VENTED
Common Device Name
FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key13471083
Report Number1220246-2022-04394
Device Sequence Number16572452
Product Code MAI
UDI-Device Identifier00888867295001
UDI-Public00888867295001
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K180662
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 02/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2025
Device Model NumberØ7X 20MM PEEK IF SCRW NON-VENTED
Device Catalogue NumberAR-4020P-07
Device Lot Number12492527
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/24/2021
Initial Report FDA Received Date02/07/2022
Date Device Manufactured01/12/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown